DOI QR코드

DOI QR Code

SOME LIMITING RESULTS OF REFLECTED ORNSTEIN-UHLENBECK PROCESSES WITH TWO-SIDED BARRIERS

  • Zhu, Chenglian (School of Mathematical Science Huaiyin Normal University)
  • Received : 2016.03.07
  • Published : 2017.03.31

Abstract

Reflected Ornstein-Uhlenbeck process is a process that returns continuously and immediately to the interior of the state space when it attains a certain boundary. In this work, we are concerned with the study of asymptotic behaviours of parametric estimation for ergodic reflected Ornstein-Uhlenbeck processes with two-sided barriers. Moreover, we also focus on the relations between regulators and the local time process.

Acknowledgement

Supported by : National Natural Science Foundation of China, Natural Science Foundation of Jiangsu Province

References

  1. B. Ata, J. M. Harrison, and L. A. Shepp, Drift rate control of a Brownian processing system, Ann. Appl. Probab. 15 (2005), no. 2, 1145-1160. https://doi.org/10.1214/105051604000000855
  2. J. P. N. Bishwal, Large deviations inequalities for the maximum likelihood estimator and the Bayes estimators in nonlinear stochastic differential equations, Statist. Probab. Lett. 43 (1999), no. 2, 207-215. https://doi.org/10.1016/S0167-7152(98)00261-2
  3. J. P. N. Bishwal, Parameter estimation in stochastic differential equations, Lecture Notes in Mathematics, vol. 1923, Springer, Berlin Heidelberg, New York, 2008.
  4. L. Bo, D. Tang, Y. Wang, and X. Yang, On the conditional default probability in a regulated market: a structural approach, Quant. Finance 11 (2011), no. 12, 1695-1702. https://doi.org/10.1080/14697680903473278
  5. L. Bo, Y. Wang, and X. Yang, Some integral functionals of reflected SDEs and their applications in finance, Quant. Finance 11 (2011), no. 3, 343-348. https://doi.org/10.1080/14697681003785926
  6. L. Bo, Y. Wang, X. Yang, and G. Zhang, Maximum likelihood estimation for reflected Ornstein-Uhlenbeck processes, J. Statist. Plann. Inference 141 (2011), no. 1, 588-596. https://doi.org/10.1016/j.jspi.2010.07.001
  7. P. D. Feigin, Some comments concerning a curious singularity, J. Appl. Prob. 16 (1979), 440-444. https://doi.org/10.2307/3212913
  8. R. S. Goldstein and W. P. Keirstead, On the term structure of interest rates in the presence of reflecting and absorbing boundaries, DOI:10.2139/ssrn.10.2139/ssrn.19840(1997).
  9. S. D. Hanson, R. J. Myers, and J. H. Hilker, Hedging with futures and options under truncated cash price distribution, J. Agricultural Appl. Economics 31 (1999), 449-459. https://doi.org/10.1017/S1074070800008762
  10. M. Harrison, Brownian Motion and Stochastic Flow Systems, John Wiley and Sons, New York, 1986.
  11. Y. Hu, C. Lee, M. H. Lee, and J. Song, Parameter estimation for reflected Ornstein-Uhlenbeck processes with discrete observations, preprint, 2013.
  12. Z. Y. Huang, Foundation in Stochastic Calculus, Science Press, Beijing (in Chinese), 2001.
  13. H. Jiang and X. Dong, Parameter estimation for the non-stationary Ornstein-Uhlenbeck process with linear drift, Statist. Papers 56 (2015), no. 1, 257-268. https://doi.org/10.1007/s00362-014-0580-z
  14. P. R. Krugman, Target zones and exchange rate dynamics, Quarterly J. Economics 106 (1991), 669-682. https://doi.org/10.2307/2937922
  15. Y. A. Kutoyants, Statiatical Inference for Ergodic Diffusion Processes, Springer, Lon-don, 2004.
  16. V. Linetsky, On the transition densities for reflected diffusions, Adv. in Appl. Probab. 37 (2005), no. 2, 435-460. https://doi.org/10.1017/S0001867800000252
  17. P. L. Lions and A. S. Sznitman, Stochastic differential equations with reflecting boundary conditions, Comm. Pure Appl. Math. 37 (1984), no. 4, 511-537. https://doi.org/10.1002/cpa.3160370408
  18. B. L. S. Prakasa Rao, Statistical Inference for Diffusion Type Processes, Oxford University Press, New York, 1999.
  19. P. E. Protter, Stochastic Integration and Differential Equations, Springer Verlag, Berlin, 2004.
  20. D. Revuz and M. Yor, Continuous Martingales and Brownian Motion, Springer Verlag, Berlin, 1998.
  21. L. M. Ricciardi and L. Sacerdote, On the probability densities of an Ornstein-Uhlenbeck process with a reflecting boundary, J. Appl. Probab. 24 (1987), no. 2, 355-369. https://doi.org/10.2307/3214260
  22. A. Ward and P. Glynn, A diffusion approximation for a Markovian queue with reneging, Queueing Syst. 43 (2003), no. 1-2, 103-128. https://doi.org/10.1023/A:1021804515162
  23. A. Ward and P. Glynn, Properties of the reflected Ornstein-Uhlenbeck process, Queueing Syst. 44 (2003), no. 2, 109-123. https://doi.org/10.1023/A:1024403704190
  24. A. Ward and P. Glynn, A diffusion approximation for a GI/GI/1 queue with balking or reneging, Queueing Syst. 50 (2005), no. 4, 371-400. https://doi.org/10.1007/s11134-005-3282-3
  25. Q. Zang and L. Zhang, Parameter estimation for generalized diffusion processes with reflected boundary, Sci. China Math. 59 (2016), no. 6, 1163-1174. https://doi.org/10.1007/s11425-015-5112-3